# SDR ASAA2018121827468

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,598 hours, 6,052 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL CONT. CAB ZONE TEMP LIGHT ILLUMINATES. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. FLT DECK PRIMARY TEMP CONTROL INOP FLT DECK TRIM VALVE FAULT, RESET & TESTS NML PER FIM 21-62 TASK 832.
